# SDR SWIA2020030549042

- Difficulty date: February 8, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD ULTRA SOUND CRACK INDICATION LBL 36.20 13" ABOVE FLOOR  (C CHECK) RO 3/2/2020    REMOVED FASTENER AND REAMED FASTENER HOLE FROM 5/32" TO 3/16" ON REAR PRESSURE BULKHEAD LBL 36.20 13" ABOVE FLOOR INSTALLED FASTENER PER CRJ200 SRM. ACCOMPLSHED HFEC PER CRJ 200 NTM. NO DEFECTS NOTED. OLYMPUS 600 NORTEC. AV8958 - JULY, 2020.
